A model of the U.S. balance of payments: Peter B. Kenen, (D.C. Heath, Lexington, 1978) pp. xxiii+423, $25.95
Alex Chrystal
Journal of International Economics, 1980, vol. 10, issue 1, 140-141
Date: 1980
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(80)90047-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:10:y:1980:i:1:p:140-141
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().